BibTeX record: journals/ijcm/Galligani09

download as .bib file

@article{DBLP:journals/ijcm/Galligani09,
  author    = {Emanuele Galligani},
  title     = {On solving a special class of weakly nonlinear finite-difference systems},
  journal   = {Int. J. Comput. Math.},
  year      = {2009},
  volume    = {86},
  number    = {3},
  pages     = {503--522},
  url       = {http://dx.doi.org/10.1080/00207160701650353},
  doi       = {10.1080/00207160701650353},
  timestamp = {Fri, 19 Sep 2014 07:54:20 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijcm/Galligani09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}